Journal of Nonlinear Mathematical Physics

Volume 3, Issue 3-4, September 1995, Pages 245 - 259

Symmetries of the Classical Integrable Systems and 2-Dimensional Quantum Gravity: a `Map'

Authors
R.K. BULLOUGH, P.J. CAUDREY
Corresponding Author
R.K. BULLOUGH
Available Online 19 December 2006.
DOI
https://doi.org/10.2991/jnmp.1996.3.3-4.1How to use a DOI?
Abstract
We draw attention to the connections recently established by others between the classical integrable KdV and KP hierarchies in 1+1 and 2+1 dimensions respectively and the matrix models which relate to the partition functions of 2-dimensional (1 + 1 dimensional) quantum gravity. The symmetries of the classical KP hierarchy in 2 + 1 dimensions are fundamental to this connection.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
3 - 3
Pages
245 - 259
Publication Date
2006/12
ISSN
1402-9251
DOI
https://doi.org/10.2991/jnmp.1996.3.3-4.1How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - R.K. BULLOUGH
AU  - P.J. CAUDREY
PY  - 2006
DA  - 2006/12
TI  - Symmetries of the Classical Integrable Systems and 2-Dimensional Quantum Gravity: a `Map'
JO  - Journal of Nonlinear Mathematical Physics
SP  - 245
EP  - 259
VL  - 3
IS  - 3-4
SN  - 1402-9251
UR  - https://doi.org/10.2991/jnmp.1996.3.3-4.1
DO  - https://doi.org/10.2991/jnmp.1996.3.3-4.1
ID  - BULLOUGH2006
ER  -